# SDR GAIA0021

- Difficulty date: January 18, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ZERO B, TRANSITION CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, DAMAGE WAS FOUND ALONG FUSELAGE SKIN FROM STATION 697 TO 708, BETWEEN STRINGER 28L AND STRINGER 28R.  INSTALLED EXTERNAL DOUBLER REPAIR FROM STATION 697 TO STATION 708, BETWEEN STRINGER 28L AND STATION 28R.  MATERIAL USED, 2024-T3, 0.090 INCH, 12 INCH BY 11 INCH.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 3.  SEE NON-ROUTINE 3049 FOR DETAILS.  (M)
